Electronic Journal of Probability
- Electron. J. Probab.
- Volume 16 (2011), paper no. 24, 739-763.
Random Gaussian Sums on Trees
Let $T$ be a tree with induced partial order. We investigate a centered Gaussian process $X$ indexed by $T$ and generated by weight functions. In a first part we treat general trees and weights and derive necessary and sufficient conditions for the a.s. boundedness of $X$ in terms of compactness properties of $(T,d)$. Here $d$ is a special metric defined by the weights, which, in general, is not comparable with the Dudley metric generated by $X$. In a second part we investigate the boundedness of $X$ for the binary tree. Assuming some mild regularity assumptions about on weight, we completely characterize homogeneous weights with $X$ being a.s. bounded.
Electron. J. Probab., Volume 16 (2011), paper no. 24, 739-763.
Accepted: 12 April 2011
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Lifshits, Mikhail; Linde, Werner. Random Gaussian Sums on Trees. Electron. J. Probab. 16 (2011), paper no. 24, 739--763. doi:10.1214/EJP.v16-871. https://projecteuclid.org/euclid.ejp/1464820193